Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A basis for the laws of ${\text{PSL}}\left( {2,5} \right)$


Authors: John Cossey and Sheila Oates Macdonald
Journal: Bull. Amer. Math. Soc. 74 (1968), 602-606
DOI: https://doi.org/10.1090/S0002-9904-1968-12028-2
MathSciNet review: 0222162
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. J. Cossey, On varieties of A-groups, Ph.D. dissertation, Australia National University (1966).
  • 2. P. Hall and G. Higman, On the p-length of p-soluble groups and reduction theorems for Burnside's problem, Proc. London Math. Soc. (3) 6 (1956), 1-43. MR 72872
  • 3. B. Huppert, Subnormale Untergruppen und p-Sylowgruppen, Acta Sci. Math. Szeged 22 (1961), 44-61. MR 131460
  • 4. L. G. Kovács and M. F. Newman, Cross varieties of groups Proc. Roy. Soc. Ser. A 292 (1966), 530-536. MR 194505
  • 5. Hanna Neumann, Varieties of groups, Ergebnisse der Mathematik ihrer Grenzgebiete, vol. 37, Springer-Verlag, Berlin, 1967. MR 215899
  • 6. Sheila Oates and M. B. Powell, Identical relations infinite groups, J. Algebra 1 (1964), 11-39. MR 161904


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12028-2

American Mathematical Society